Can spine, neck and ab vibrations cause brain damage? Am i deppresed?

Patient

Q: Hi, I live in Bosnia and i have some issues and questions.
First, when i do exercises (my english vocabulary about the types of exercises is bad), in which i lay on bad and move my legs up and down( it is an exercise for stomach abs) my spinal cord, stomach muscles and neck vibrate. It is very unpleasant feeling i didnt have before. I was inactive physicaly for 3 months so i lost muscle strenght and mass and my abs are less strong. I am afraid that this vibrations could cause brain damage. Can they? I am unsure whether i should contunoue with these exercises or stop doing them. I would appreciate if you could give me any advice considering he solution of the vibration problem.
Secondly, i have problems with concentration and memory i didn t have before, i wasnt conecting this to the fisrt problem nor i do that now. I guess that I am deppresed. I was depressed for almost all my childhood so maybe this could be the cause. I dont feel very deppresed now, but i have some stress beacuse of the school shedules. i have high ambitions and i am trying to get into a genetic ingeneering faculty( this is irrelevant but it is a big ambition and it can cause stress)
I a sometimes paranoic, i have fears connected with losing mind power etc. The main reason for this is my supersticion. it is somewhat intuitive, i am an atheist and i dont believe in anything supernatural, but i usualy have a feeling that i can predict future and that something bad will happen in my life, that i will be punished( although i realise that that is untrue and unreasonabl; based on my belifs when i was a child). The feeling is so strong since i developed this fear in my early childhood.
I would appreciate any help. I am 18 years old male, student, sexually inactive, my family doesnt have any genetical dissorders, although many of my relatives are deppresive( i guess that we have genetical predispositions for that).

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews